# SDR RRXA001835

- Difficulty date: March 28, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK INDICATION TO THE STRINGER END FITTING AT THE LT WING LWR WING AT STA 64, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  OVERSIZED FASTENER HOLES AND INSTALLED STRINGER IAW DC-8 SRM 51-1-20D AND EO NR 00-055 WITH APPROVED 8110-3 DATED 3-27-00.
